# SDR DALA2017062304892

- Difficulty date: June 22, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 40,984 hours, 26,884 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RT OVERWING FRAME STA Y=674 PROJECTION LONG 18R CPAX. RT OVERWING FRAME STA Y=674 WAS REPLACED WITH TASK CARD NUMBER:107-0002:5310-01436-03B.
